Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 46, NWS Fort Worth, TX

June 4, 2025Mills County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 4, 2025, 12:01 AM CDT for Mills County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2025, 12:01 AM CDT (05:01 UTC)
Expired
Jun 4, 2025, 12:45 AM CDT
In force
44 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Mills County, TX

The radar

The Dyess AFB radar (KDYX), 118 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 8:21 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1738 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1738 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1220 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

781 
WFUS54 KFWD 040501
TORFWD
TXC333-040545-
/O.NEW.KFWD.TO.W.0046.250604T0501Z-250604T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
1201 AM CDT Wed Jun 4 2025

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  North central Mills County in central Texas...

* Until 1245 AM CDT.

* At 1201 AM CDT, a severe thunderstorm capable of producing a 
  tornado was located just north of Democrat, or 13 miles south of 
  Comanche, moving south at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Bozar, Mullin, Democrat, and Caradan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3171 9859 3153 9846 3148 9868 3169 9874
TIME...MOT...LOC 0501Z 338DEG 17KT 3171 9867 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Shamburger
2 follow-up statements
349 
WWUS54 KFWD 040521
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1221 AM CDT Wed Jun 4 2025

TXC333-040545-
/O.CON.KFWD.TO.W.0046.000000T0000Z-250604T0545Z/
Mills TX-
1221 AM CDT Wed Jun 4 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR NORTH
CENTRAL MILLS COUNTY...

At 1220 AM CDT, a severe thunderstorm capable of producing a tornado 
was located near Villa, or 5 miles northwest of Mullin, moving 
southeast at 15 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bozar and Mullin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3167 9863 3152 9852 3148 9868 3163 9872
TIME...MOT...LOC 0520Z 335DEG 11KT 3159 9870 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Shamburger
717 
WWUS54 KFWD 040534
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1234 AM CDT Wed Jun 4 2025

TXC333-040545-
/O.CON.KFWD.TO.W.0046.000000T0000Z-250604T0545Z/
Mills TX-
1234 AM CDT Wed Jun 4 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR CENTRAL
MILLS COUNTY...

At 1234 AM CDT, a severe thunderstorm capable of producing a tornado 
was located near Mullin, or 21 miles southeast of Early, moving 
southeast at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bozar and Mullin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3159 9865 3151 9857 3148 9868 3157 9870
TIME...MOT...LOC 0534Z 335DEG 17KT 3152 9867 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Shamburger

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 3, 6:44 PM CDT, 5 hours 17 minutes earlier. Its key messages:

  • Numerous thunderstorms will affect much of North and Central Texas this evening through the overnight hours. Some severe storms are possible with damaging winds and large hail being the main threats.
  • Low storm chances are expected the rest of the week and weekend, with the best chances in North Texas. Temperatures will be near to slightly above normal.
Area forecast discussion, Jun 3, 6:44 PM CDT, 5 hours 17 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
644 PM CDT Tue Jun 3 2025

...New Aviation, Short Term...

.KEY MESSAGES...

- Numerous thunderstorms will affect much of North and Central
  Texas this evening through the overnight hours. Some severe
  storms are possible with damaging winds and large hail being the
  main threats.

- Low storm chances are expected the rest of the week and weekend,
  with the best chances in North Texas. Temperatures will be near
  to slightly above normal.

&&

.SHORT TERM... /NEW/
Update:
Numerous storms have developed early this evening along dryline
and cold front boundaries positioned though western North Texas
and southern Oklahoma. This activity should progressively fill in
during the next few hours as it advances southeastward into North
Texas. While storms are initially primarily a hail threat as they
remain discrete, they should have a tendency to grow upscale into
one or more linear segments which will cause the primary hazard to
transition to wind later tonight. In addition, increasing
southerly low-level flow will result in a sharp increase in low-
level shear and helicity during the next few hours, so a brief
window of tornado potential may also exist through the early
evening period before a significant increase in nocturnal MLCIN
can occur. This will be most relevant for cells that are able to
remain discrete with a supercellular storm mode, whereas the
potential for embedded tornadoes within a line will be lower due
to unfavorable orientation of low-level shear vectors.

Aside from adjusting PoPs through the next 6-12 hours, the
previous forecast remains on track with this evening's update,
with a slightly cooler and mostly cloudy day forecast for tomorrow
following tonight's weak cold frontal passage.

-Stalley

Previous Discussion:
/Through Wednesday/

This morning's shower and thunderstorm activity has finally
exited the area or dissipated entirely. The potential for storm
development will be low for the next couple hours or so (around
20-30%), and any activity that develops will not have much of a
severe threat. Hot and humid conditions will prevail, with high
temperatures in the mid 80s to low 90s and heat index values
mostly in the mid to upper 90s.

An uptick in thunderstorm activity will likely occur within the
next few hours, as supercells are expected to develop ahead of a
dryline which will be located just west of the CWA. Towering
cumulus is currently being observed to our west on visible
satellite imagery, so we'll be watching this area closely for
storm development within the next few hours. There is still some
uncertainty in the extent of storm coverage with this round of
convection. However, any storms that develop will have the
potential to produce large hail and damaging winds, with a low but
non-zero tornado threat.

Our next round of storms will develop late this evening as a cold
front approaches from the north. Storms will initially be
discrete but will grow upscale into clusters or perhaps a broken
line of storms as they move southeast. The hail threat will be
highest with any initially discrete storms, but damaging winds
will become the primary hazard once any clusters/line develops,
especially within any bowing segments. Given the orientation and
expected storm motion, the tornado threat will be low with this
round of storms. However, an isolated tornado threat will exist
with any right-moving supercells that are able to develop.

The line of storms will continue moving south/southeast through
the overnight hours, but the front is expected to stall somewhere
across Central/East Texas. Additional showers and storms will
likely develop near/ahead of the front throughout the day
Wednesday, but coverage should only be around 20-40%. The severe
threat will be lower with this activity, as weak deep layer shear
will make organized severe storms rather unlikely. However, we
can't rule out a few strong updrafts with this activity. Small
hail would be the main threat with any stronger storms.

Cooler temperatures are expected behind the front across much of
North Texas with afternoon highs in the mid 70s to low 80s.
South/east of the front, high temperatures will mostly be in the
mid to upper 80s in Central/East Texas.

Barnes

&&

.LONG TERM... /Issued 155 PM CDT Tue Jun 3 2025/
/Wednesday Night Onward/

Wednesday's stalled front will lift northward on Thursday and
linger near the Red River through late this week. Showers and
thunderstorms are expected to develop near/along the frontal
boundary Thursday and Friday, and some of this activity will
likely skirt portions of North Texas. Heading into the weekend,
an optimal set up is expected for MCS development in western
Texas/Oklahoma each night beginning Friday night. West to
northwest flow aloft will likely bring some of this MCS activity
into portions of North Texas Friday night/Saturday morning, and
again Saturday night/Sunday morning. There will be at least a low
threat for severe weather both days, but perhaps slightly more
favorable on Sunday. A cold front is expected to move through the
area on Sunday but will likely stall somewhere in the forecast
area. This will bring additional chances for showers and storms
early next week, allowing our period of active weather to
continue. Temperatures will remain near normal throughout the
period with afternoon highs in the mid 80s to mid 90s and
warm/humid mornings in the mid 60s to mid 70s.

Barnes

&&

.AVIATION... /NEW/
/00z TAFs/

The main aviation concern through the forecast period is the
arrival of strong thunderstorms from the northwest in a few
hours. Until then, breezy south winds gusting as high as 30 kts
will prevail with VFR skies. By 02-03z, convection should be
entering the Metroplex TAF sites from the northwest, with TSRA
remaining in the vicinity through 07-08z. Some strong storms
capable of damaging wind gusts and hail will be possible during
this time period before convection moves south of the airports no
later than 09z. For Waco, the same trends can be expected, but
delayed a few hours with peak chances occurring between 07-10z. A
weak cold front will accompany these storms through the area as
well, resulting in a more permanent wind shift to the north as
well as post-frontal MVFR stratus lasting through much of the
daytime Wednesday.

-Stalley

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation is possible this evening and tonight. Even if
activation is not formally requested, any reports of hazardous
weather to the National Weather Service are appreciated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    71  83  72  88  74 /  80  20   5  20   5
Waco                72  84  72  88  73 /  70  30   5  10   0
Paris               70  83  69  85  71 /  80  50   5  20   5
Denton              67  82  68  87  71 /  80  20   5  20   5
McKinney            70  82  69  87  73 /  80  30   5  20   5
Dallas              71  84  71  87  74 /  80  30   5  20   5
Terrell             72  85  71  89  73 /  80  40   0  10   0
Corsicana           74  86  73  90  75 /  70  40   5  10   0
Temple              73  87  72  92  73 /  60  30   5   5   0
Mineral Wells       65  83  68  88  71 /  80  10   5  20   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 11 PM CDT this evening for
TXZ091-092-100>103-115>117-129>131-141.

&&

In the hours before

Local storm report, Jun 3, 10:06 PM CDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1006 PM CDT Tue Jun 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     Hail             7 NE Oak Trail Shores   32.57N 97.76W
06/03/2025  M1.00 Inch       Parker             TX   Public

            mPing report received of quarter sized hail.

&&

BD
Special weather statement, Jun 3, 10:12 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1012 PM CDT Tue Jun 3 2025

TXZ157-040345-
Coryell TX-
1012 PM CDT Tue Jun 3 2025

...A strong thunderstorm will impact portions of southeastern Coryell
County through 1045 PM CDT...

At 1011 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fort Gates, or 8 miles south of Gatesville, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Whitson, Fort Gates, Mound, Flat, The Grove, Mother Neff State Park,
Leon Junction, Gatesville, Oglesby, South Mountain, and McGregor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central Texas.

&&

LAT...LON 3127 9781 3144 9777 3141 9748 3132 9742
      3121 9764
TIME...MOT...LOC 0311Z 281DEG 15KT 3132 9768

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Shamburger
Local storm report, Jun 3, 10:16 PM CDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1016 PM CDT Tue Jun 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     Tstm Wnd Gst     Little Elm              33.16N 96.93W
06/03/2025  M62 MPH          Denton             TX   Amateur Radio

            Measured wind gust of 62 mph in Little Elm
            by amateur radio. Sustained winds of 56 mph.

&&

BD
Local storm report, Jun 3, 10:45 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1045 PM CDT Tue Jun 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     Hail             8 SE Fort Gates         31.31N 97.63W
06/03/2025  M1.00 Inch       Coryell            TX   Broadcast Media

            Media reports quarter sized hail falling in
            Flat, Texas on Highway 36.

&&

MSS
Special weather statement, Jun 3, 10:48 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1048 PM CDT Tue Jun 3 2025

TXZ095-040415-
Lamar TX-
1048 PM CDT Tue Jun 3 2025

...Strong thunderstorms will impact portions of Lamar County through
1115 PM CDT...

At 1048 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Soper to near Sumner to near
Honey Grove. Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Crook, Midcity, Direct, Forest Hill, Petty, Powderly, Sumner,
Globe, Lake Gibbons, Brookston, Sun Valley, Novice, Toco, East
Direct, Atlas, Noble, Forest Chapel, Arthur City, Garretts Bluff, and
Chicota.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Texas.

&&

LAT...LON 3393 9556 3388 9554 3389 9552 3388 9551
      3389 9546 3387 9546 3387 9542 3389 9533
      3388 9531 3361 9531 3352 9586 3384 9585
      3384 9582 3386 9581 3385 9576 3389 9575
      3388 9570 3391 9566 3391 9564 3394 9560
TIME...MOT...LOC 0348Z 261DEG 43KT 3394 9573 3375 9570 3352 9588

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Langfeld
Special weather statement, Jun 3, 11:38 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1138 PM CDT Tue Jun 3 2025

TXZ132>134-144-145-040545-
Ellis TX-Bosque TX-Hill TX-Johnson TX-Somervell TX-
1138 PM CDT Tue Jun 3 2025

...Strong thunderstorms will impact portions of eastern Somervell,
central Johnson, northeastern Bosque, northwestern Hill and Ellis
Counties through 1245 AM CDT...

At 1137 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Waxahachie to Meridian.
Movement was east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Alma, Cleburne State Park, Alvarado, Brazos Point, Lake Pat Cleburne,
Avalon, Bardwell Lake, Dinosaur Valley State Park, Covington, Glen
Rose, Lake Whitney State Park, Osceola, Howard, Bardwell, Bristol,
Retreat, Peoria, Pecan Hill, Blum, and Lakeside Village.

This includes the following highways...
 Interstate 35 between mile markers 367 and 369.
 Interstate 35W between mile markers 1 and 28.
 Interstate 35E between mile markers 371 and 410.
 Interstate 45 between mile markers 244 and 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and north central Texas.

&&

LAT...LON 3231 9644 3180 9752 3224 9785 3254 9696
      3254 9656
TIME...MOT...LOC 0437Z 292DEG 18KT 3243 9688 3207 9768

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Shamburger

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:15 PM CDTSevere Thunderstorm WarningFWDCooke, Montague60 min
Jun 3, 7:31 PM CDTSevere Thunderstorm WarningFWDJack, Young29 min
Jun 3, 7:41 PM CDTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens64 min
Jun 3, 7:46 PM CDTSevere Thunderstorm WarningFWDCooke, Montague59 min
Jun 3, 7:49 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDJack, Wise56 min
Jun 3, 7:54 PM CDTSevere Thunderstorm WarningFWDPalo Pinto51 min
Jun 3, 8:05 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker40 min
Jun 3, 8:06 PM CDTTornado WarningFWDPalo Pinto25 min
Jun 3, 8:22 PM CDTSevere Thunderstorm WarningFWDEastland, Erath40 min
Jun 3, 8:30 PM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker60 min
Jun 3, 8:39 PM CDTSevere Thunderstorm WarningFWDCooke, Denton, Grayson, Wise66 min
Jun 3, 8:45 PM CDTSevere Thunderstorm WarningFWDParker, Tarrant45 min
Jun 3, 9:03 PM CDTFlash Flood WarningFWDPalo Pinto, Stephens3 hr
Jun 3, 9:05 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens36 min
Jun 3, 9:18 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Somervell, Tarrant57 min
Jun 3, 9:22 PM CDTSevere Thunderstorm WarningFWDCollin, Denton53 min
Jun 3, 9:39 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens55 min
Jun 3, 10:02 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hood, Johnson, Somervell58 min
Jun 3, 10:12 PM CDTSpecial Weather StatementFWDCoryell33 min
Jun 3, 10:15 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton13 min
Jun 3, 10:20 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan55 min
Jun 3, 10:30 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath60 min
Jun 3, 10:37 PM CDTAreal Flood AdvisoryFWDDenton3 hr
Jun 3, 10:48 PM CDTSpecial Weather StatementFWDLamar27 min
Jun 3, 10:58 PM CDTAreal Flood WarningFWDCollin, Dallas, Denton25 min
Jun 3, 11:12 PM CDTSevere Thunderstorm WarningFWDBell, Coryell63 min
Jun 3, 11:23 PM CDTFlash Flood WarningFWDCollin, Dallas, Denton4 hr
Jun 3, 11:28 PM CDTSevere Thunderstorm WarningFWDBosque, Comanche, Erath, Hamilton, Mills, Somervell77 min
Jun 3, 11:38 PM CDTSpecial Weather StatementFWDEllis, Johnson, Somervell67 min
Jun 3, 11:50 PM CDTTornado WarningFWDComanche, Hamilton25 min
Jun 4, 12:10 AM CDTSevere Thunderstorm WarningFWDBell21 min
Jun 4, 12:14 AM CDTSevere Thunderstorm WarningFWDBosque, Hill29 min
Jun 4, 12:28 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro, Van Zandt32 min
Jun 4, 12:40 AM CDTSevere Thunderstorm WarningFWDLampasas, Mills80 min
Jun 4, 1:18 AM CDTRiver Flood WarningFWDDallas12 hr
Jun 4, 1:18 AM CDTRiver Flood WarningFWDDallas12 hr
Jun 4, 1:18 AM CDTRiver Flood WarningFWDDallas46 hr
Jun 4, 1:38 AM CDTSevere Thunderstorm WarningFWDVan Zandt24 min
Jun 4, 3:42 AM CDTAreal Flood AdvisoryFWDEllis, Henderson, Navarro3 hr
Jun 4, 5:09 AM CDTFlash Flood WarningFWDHenderson3 hr
Jun 4, 7:38 AM CDTRiver Flood WarningFWDHenderson, Navarro5 days
Jun 4, 7:43 AM CDTRiver Flood WarningFWDHunt25 hr
Jun 4, 7:43 AM CDTRiver Flood WarningFWDHunt, Rockwall28 hr
Jun 4, 10:17 AM CDTAreal Flood WarningFWDHenderson3 hr
Jun 4, 1:37 PM CDTRiver Flood WarningFWDKaufman18 hr

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.